# SDR LR7A04034

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,456 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND LEFT AFT VERTICAL BEAM CRACKED APPROX .4375 INCH AT FS 588 LT WL 198, LBL 67.5.  REPAIRED LT AFT VERTICAL BEAM PER MEA NO 382-53-04-037 (SMP583 FIG 53-40-19).
